Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Took Ayurveda medicine for asthma. I would like to know whether it is due to allergy ?

Halo doctor , My daughter of 12 years is suffering from asthma ..She had asthma when she was small.We gave her Pankaja kasthuri ,an ayurvedic medicine of 2 bottles and she recovered.But now she had again this breathing problem.When we went to Charminar in this march month,she climbed all the steps ,inside it,she had the attack of asthma after a gap of 8 years.. After that every month she gets... Yesterday she had prawns ...Don t due to that or not... Her grand father was o chronic asthma patient... I would like to know whether it is due to allergy .Please advise..
Asked On : Thu, 23 Jun 2011
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
welcom to HCM,
read your prob, do not be worry, this is most common prob among children. this is
called hyper reactive airway diease. this occure due to some allergen or lack of some kind of substance in lung.
any way you should start asthelin n budecort puff to her. there is no side effect of these puff, it improve quality of childs life, you must give her these puff for around 5 to 6 month.puff helps in expanding the lung. may be possible after giving 6 month, there will be not need of puff.
such type of diease can cure after her childhood.
along with it give her protine rich diet n diet with high vita c.
dr aseem 9982583020
Answered: Thu, 23 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor